Електронний архів Полтавського університету економіки і торгівлі >
Інститут економіки, управління та інформаційних технологій >
Кафедра документознавства та інформаційної діяльності в економічних системах >
Статті >

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://dspace.puet.edu.ua/handle/123456789/3421

Название: An approach to solving discrete vector optimization problems over a combinatorial set of permutations.
Авторы: Semenova N. V.
Nagornaya A. N.
Koliechkina L.
Ключевые слова: multi-objective optimization
combinatorial set
set of permutations
Pareto-optimal solution
Дата публикации: 2008
Издатель: Natsional\cprime naya Akademiya Nauk Ukrainy. Institut Kibernetiki im. V. M. Glushkova. Kibernetika i Sistemny\uı\ Analiz
Библиографическое описание: N. V. Semenova, L. N. Kolechkina, and A. N. Nagornaya, “An approach to the solution of vector discrete optimization problems on a combinatorial set of permutations,” Kibernet. Sistem. Anal., vol. 44, no. 3, pp. 158–172, 190–191, 2008.
Аннотация: Complex discrete multicriteria problems over a combinatorial set of permutations are analyzed. Some properties of an admissible domain for a combinatorial multicriteria problem embedded into an arithmetic Euclidian space are considered. Optimality conditions are obtained for different types of effective solutions. A new approach to solving the problems formulated is constructed and substantiated.
URI: http://dspace.puet.edu.ua/handle/123456789/3421
ISSN: 0023-1274
Располагается в коллекциях:Статті

Файлы этого ресурса:

Файл Описание РазмерФормат
AN APPROACH TO SOLVING DISCRETE VECTOR OPTIMIZATION PROBLEMS OVER A COMBINATORIAL SET OF PERMUTATIONS.pdf162,78 kBAdobe PDFПросмотреть/Открыть

Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2005 MIT and Hewlett-Packard - Обратная связь